On Ring Formations in Auctions

W. Güth, B. Peleg

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)1-37
    Number of pages37
    JournalMathematical Social Sciences
    Volume32
    Publication statusPublished - 1996

    Cite this

    Güth, W., & Peleg, B. (1996). On Ring Formations in Auctions. Mathematical Social Sciences, 32, 1-37.
    Güth, W. ; Peleg, B. / On Ring Formations in Auctions. In: Mathematical Social Sciences. 1996 ; Vol. 32. pp. 1-37.
    @article{d21aea37e62647729af203096883e6f7,
    title = "On Ring Formations in Auctions",
    author = "W. G{\"u}th and B. Peleg",
    note = "Pagination: 37",
    year = "1996",
    language = "English",
    volume = "32",
    pages = "1--37",
    journal = "Mathematical Social Sciences",
    issn = "0165-4896",
    publisher = "Elsevier",

    }

    Güth, W & Peleg, B 1996, 'On Ring Formations in Auctions', Mathematical Social Sciences, vol. 32, pp. 1-37.

    On Ring Formations in Auctions. / Güth, W.; Peleg, B.

    In: Mathematical Social Sciences, Vol. 32, 1996, p. 1-37.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - On Ring Formations in Auctions

    AU - Güth, W.

    AU - Peleg, B.

    N1 - Pagination: 37

    PY - 1996

    Y1 - 1996

    M3 - Article

    VL - 32

    SP - 1

    EP - 37

    JO - Mathematical Social Sciences

    JF - Mathematical Social Sciences

    SN - 0165-4896

    ER -